Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 62, NWS Jackson, MS

April 18, 2019Lowndes County, Noxubee County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 18, 2019, 5:41 PM CDT for Lowndes County, Noxubee County, Mississippi. It was in force for 26 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2019, 5:41 PM CDT (22:41 UTC)
Expired
Apr 18, 2019, 6:07 PM CDT
In force
26 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lowndes County, MS, Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 71 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 5:41 PM CDTTSTM WND DMGCrawford, MSROOF BLOWN OFF A SHED.
Apr 18, 5:42 PM CDTTORNADO4 W Plum Grove, MSTHIS TORNADO BEGAN ALONG TRINITY RD, WHERE A FEW TREES WERE UPROOTED. IT CONTINUED NORTH NORTHEASTWARD TO CARSON RD, WHERE A LARGE EMPTY GRAIN BIN WAS SLID OFF OF ITS BASE AND BENT INWARD. ACROSS THE ROAD, THE ROOF OF A LARGE METAL BUILDING WAS PARTIALLY REMOV
Apr 18, 5:42 PM CDTTORNADO4 W Plum Grove, MSTHIS TORNADO BEGAN ALONG TRINITY RD, WHERE A FEW TREES WERE UPROOTED. IT CONTINUED TO CARSON RD, WHERE A LARGE EMPTY GRAIN BIN WAS SLID OFF OF ITS BASE AND BENT INWARD. ACROSS THE ROAD, THE ROOF OF A LARGE METAL BUILDING WAS PARTIALLY REMOVED. THE TORNADO CONT
Apr 18, 5:50 PM CDTTSTM WND DMG3 N Plum Grove, MSPICTURES OF SEVERAL TREES DOWN ACROSS SOUTHERN LOWNDES COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 1:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

634 
WFUS54 KJAN 182241
TORJAN
MSC087-103-182345-
/O.NEW.KJAN.TO.W.0062.190418T2241Z-190418T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
541 PM CDT THU APR 18 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northeastern Noxubee County in east central Mississippi...
  Southern Lowndes County in northeastern Mississippi...

* Until 645 PM CDT.
    
* At 540 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Brooksville, or 15 miles west of Pickensville,
  moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Brooksville, Crawford, Deerbrook and Bigbee Valley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3320 8832 3318 8859 3334 8865 3341 8829
TIME...MOT...LOC 2240Z 257DEG 39KT 3324 8854 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DL
2 follow-up statements
470 
WWUS54 KJAN 182302
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
602 PM CDT THU APR 18 2019

MSC103-182311-
/O.CAN.KJAN.TO.W.0062.000000T0000Z-190418T2345Z/
Noxubee MS-
602 PM CDT THU APR 18 2019

...THE TORNADO WARNING FOR NORTHEASTERN NOXUBEE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Mississippi.

LAT...LON 3329 8831 3329 8837 3338 8844 3341 8829
TIME...MOT...LOC 2301Z 257DEG 39KT 3329 8827 

$$

MSC087-182345-
/O.CON.KJAN.TO.W.0062.000000T0000Z-190418T2345Z/
Lowndes MS-
602 PM CDT THU APR 18 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN LOWNDES COUNTY...
    
At 601 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pickensville, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Lowndes County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3329 8831 3329 8837 3338 8844 3341 8829
TIME...MOT...LOC 2301Z 257DEG 39KT 3329 8827 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DB
676 
WWUS54 KJAN 182307
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
607 PM CDT THU APR 18 2019

MSC087-182317-
/O.CAN.KJAN.TO.W.0062.000000T0000Z-190418T2345Z/
Lowndes MS-
607 PM CDT THU APR 18 2019

...THE TORNADO WARNING FOR SOUTHEASTERN LOWNDES COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Mississippi.

LAT...LON 3329 8831 3329 8837 3338 8844 3341 8829
TIME...MOT...LOC 2306Z 257DEG 39KT 3331 8819 

$$

DB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 18, 4:20 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 18, 4:20 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
420 PM CDT Thu Apr 18 2019

.DISCUSSION...

Through Friday...

An ongoing intense QLCS with damaging straight line winds and
embedded tornadoes continues to quickly push east through eastern
Mississippi. This area of severe thunderstorms will exit into
Alabama over the next few hours with the subsequent severe weather
threat coming to an end by early evening. Given the quick
progression of the system will let the ongoing severe, flooding,
and wind graphics continue as is and will clear out the threats
once the storms exit the area in a few hours. Showers will linger
through the overnight hours with wrap around moisture supporting
additional showers during the day tomorrow beneath the cold core
upper low. Low freezing heights and modest mid-level lapse rates
could yield small hail with any deeper cores during the afternoon
hours tomorrow.

Saturday through Thursday...

Dry conditions will finally return this weekend with seasonably
cool temperatures behind the cold frontal passage. Quasi-zonal
flow with periods of shortwave ridging will persist into the
middle portions of next work week. Global guidance quickly
diverges with respect to the next storm system heading into the
latter portion of next week as there's a signal for upper level
energy to become cutoff. There will be plenty of time to watch
this system, so left PoPs low for now given the large amounts of
uncertainty. /TW/

&&

.AVIATION...
18Z TAF discussion:
Widespread showers and thunderstorms will continue to move across
the region today. MVFR ceilings will be widespread throughout the
TAF period with patchy IFR possible. The main concern will be a
line of severe thunderstorms moving from west to east across the
area. Winds will be gusty out of the south through the day before
shifting to out of the north and remaining gusty overnight. /TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  61  42  70 /  86  69  21   0
Meridian      50  61  43  70 /  91  65  19   0
Vicksburg     50  63  44  71 /  57  56  12   0
Hattiesburg   51  63  43  71 /  94  61  14   1
Natchez       49  64  43  71 /  43  48   6   0
Greenville    50  61  45  70 /  79  65   9   0
Greenwood     50  58  42  68 /  82  72  22   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 10 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...Flash Flood Watch until 10 PM CDT this evening for LAZ007>009-
     015-016-023>026.

AR...Flash Flood Watch until 10 PM CDT this evening for ARZ074-075.

&&

TW
Hazardous weather outlook, Apr 18, 5:19 AM CDT, 12 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
519 AM CDT Thu Apr 18 2019

ARZ074-075-LAZ007-MSZ018-019-182000-
Ashley-Chicot-Morehouse-Bolivar-Sunflower-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight...

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
being possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, severe thunderstorms and tornadoes are possible. Some
thunderstorms could produce damaging winds of 60 to 70 mph, and
quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, heavy rainfall and areas of flash flooding are likely,
with some road closures possible due to flooding.  Two to four
inches of rain, with locally higher amounts over a short period
of time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ008-009-015-016-023>026-MSZ025-034-035-040>042-047-053-059>061-
182000-
West Carroll-East Carroll-Richland-Madison LA-Franklin LA-
Catahoula-Tensas-Concordia-Leflore-Washington-Humphreys-Issaquena-
Sharkey-Yazoo-Warren-Claiborne-Jefferson-Adams-Franklin MS-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northwest Mississippi, southwest Mississippi, and west central
Mississippi.

.DAY ONE...Today and Tonight...

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Today an tonight, weak trees and limbs may break and fall due to
sustained winds up to 25 mph and wind gusts around 35 mph being
possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, severe thunderstorms and tornadoes are likely, and a
strong tornado cannot be ruled out. Damaging wind gusts of 70 to
80 mph, and quarter size hail are likely as well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, heavy rainfall and areas of flash flooding are likely,
with some road closures possible due to flooding.  Two to four
inches of rain, with locally higher amounts over a short period
of time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ026>030-032-033-036>038-043-044-048>050-054-055-062>064-182000-
Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha-Holmes-
Attala-Winston-Madison MS-Leake-Hinds-Rankin-Scott-Copiah-Simpson-
Lincoln-Lawrence-Jefferson Davis-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight...

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
being possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

Today, severe thunderstorms and tornadoes are likely, and a
strong tornado cannot be ruled out. Damaging wind gusts of 70 to
80 mph, and quarter size hail are likely as well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, heavy rainfall and areas of flash flooding are likely,
with some road closures possible due to flooding. Two to four
inches of rain, with locally higher amounts over a short period of
time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ031-039-045-046-051-052-056>058-065-066-072>074-182000-
Lowndes-Noxubee-Neshoba-Kemper-Newton-Lauderdale-Smith-Jasper-
Clarke-Covington-Jones-Marion-Lamar-Forrest-
519 AM CDT Thu Apr 18 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight

Today into early this evening, severe thunderstorms and tornadoes
are likely, and a strong tornado cannot be ruled out. Damaging
wind gusts of 70 to 80 mph, and quarter size hail are likely as
well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today into tonight, heavy rainfall and areas of flash flooding
are likely, with some road closures possible due to flooding. Two
to four inches of rain, with locally higher amounts over a short
period of time is expected. River flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
being possible. High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 18, 5:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     STALLO                  32.92N 89.09W
04/18/2019                   NESHOBA            MS   BROADCAST MEDIA

            SEVERAL TREES DOWN ON HWY 15 JUST SOUTH OF
            THE WINSTON-NESHOBA COUNTY LINE.

&&

AW
Local storm report, Apr 18, 5:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     1 NNW CARTHAGE          32.75N 89.54W
04/18/2019                   LEAKE              MS   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN ACROSS
            LEAKE COUNTY.

&&

TP
Local storm report, Apr 18, 5:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     4 SSW BETHEDEN          33.17N 88.97W
04/18/2019                   WINSTON            MS   EMERGENCY MNGR

            TREE ON LIBERTY CHURCH RD.

&&

TP
Local storm report, Apr 18, 5:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND DMG     NOXAPATER               32.99N 89.06W
04/18/2019                   WINSTON            MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN SOUTHERN PART OF
            WINSTON CO., WIND EST. OF 70MPH.

&&

TP
Local storm report, Apr 18, 5:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     2 WNW JAN AIRPORT       32.33N 90.11W
04/18/2019                   RANKIN             MS   PUBLIC

            TREES DOWN AT RIVER OAKS HOSPITAL.

&&

TW
Local storm report, Apr 18, 5:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     1 NNE STANDING PINE     32.68N 89.45W
04/18/2019                   LEAKE              MS   PUBLIC

            HOUSE HEAVILY DAMAGED, TORNADO DEBRIS
            SIGNATURE NOTED ON RADAR AT THE TIME OF
            REPORT.

&&

TP

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 12:30 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson60 min
Apr 18, 12:35 PM CDTTornado WarningJANAdams31 min
Apr 18, 1:01 PM CDTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson, Warren74 min
Apr 18, 1:13 PM CDTTornado WarningJANClaiborne, Jefferson46 min
Apr 18, 1:38 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Warren82 min
Apr 18, 1:43 PM CDTSevere Thunderstorm WarningJANLincoln77 min
Apr 18, 1:43 PM CDTTornado WarningJANCopiah, Hinds62 min
Apr 18, 1:57 PM CDTTornado WarningJANFranklin, Lincoln63 min
Apr 18, 2:11 PM CDTFlash Flood WarningJANHinds, Issaquena, Madison, Warren3 hr
Apr 18, 2:16 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Simpson74 min
Apr 18, 2:26 PM CDTTornado WarningJANLawrence, Lincoln49 min
Apr 18, 2:30 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion75 min
Apr 18, 2:37 PM CDTTornado WarningJANHinds, Madison, Rankin53 min
Apr 18, 2:40 PM CDTTornado Warning Tornado observedJANRankin, Simpson65 min
Apr 18, 3:02 PM CDTTornado WarningJANJefferson Davis43 min
Apr 18, 3:05 PM CDTSevere Thunderstorm WarningJANScott, Smith55 min
Apr 18, 3:14 PM CDTTornado Warning Tornado observedJANScott, Smith45 min
Apr 18, 3:16 PM CDTSevere Thunderstorm WarningJANCovington74 min
Apr 18, 3:21 PM CDTFlash Flood WarningJANLeake, Madison, Rankin, Scott3 hr
Apr 18, 3:25 PM CDTSevere Thunderstorm WarningJANJasper, Newton80 min
Apr 18, 3:26 PM CDTTornado Warning Tornado observedJANLeake, Madison, Rankin, Scott64 min
Apr 18, 3:28 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Rankin77 min
Apr 18, 3:41 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lamar, Marion64 min
Apr 18, 3:44 PM CDTSevere Thunderstorm WarningJANJones76 min
Apr 18, 3:50 PM CDTTornado WarningJANLeake, Neshoba55 min
Apr 18, 3:53 PM CDTTornado WarningJANNewton29 min
Apr 18, 4:02 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale73 min
Apr 18, 4:09 PM CDTSevere Thunderstorm WarningJANKemper65 min
Apr 18, 4:12 PM CDTTornado WarningJANKemper, Lauderdale63 min
Apr 18, 4:15 PM CDTSevere Thunderstorm WarningJANForrest, Lamar75 min
Apr 18, 4:27 PM CDTTornado WarningJANForrest, Jones, Lamar46 min
Apr 18, 4:41 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston64 min
Apr 18, 4:44 PM CDTTornado WarningJANNeshoba, Noxubee, Winston61 min
Apr 18, 4:58 PM CDTSevere Thunderstorm WarningJANForrest47 min
Apr 18, 4:58 PM CDTTornado WarningJANNoxubee62 min
Apr 18, 5:03 PM CDTFlash Flood WarningJANForrest, Jones, Lamar117 min
Apr 18, 5:05 PM CDTFlash Flood WarningJANMarion51 min
Apr 18, 5:46 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha37 min
Apr 18, 5:50 PM CDTFlash Flood WarningJANClay, Lowndes, Oktibbeha115 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.